# SDR AALA202112238324

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,504 hours, 14,403 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0996316
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE EN ROUTE TO DEN AT FLIGHT LEVEL 260 FLIGHT DECLARED EMERGENCY WITH KANSAS CENTER ON ACCOUNT OF BOTH AUTO PRESSURIZATION SYSTEMS FAILED. FLIGHT DECK CONTROLLED PRESSURIZATION MANUALLY AND ALTITUDE WAS NOT OUT OF LIMITS. MASKS DID NOT DEPLOY AND NO INJURIES REPORTED. FLIGHT LANDED WITHOUT INCIDENT IN DEN. REPLACED NUMBER 1 (AALA202112231066) AND NUMBER 2 CABIN PRESSURE CONTROLLER PER AMM 21-31-01.
